- -

Density topology and pointwise convergence

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Density topology and pointwise convergence

Show full item record

Wilczynski, W. (2003). Density topology and pointwise convergence. Applied General Topology. 4(2):509-512. doi:10.4995/agt.2003.2048.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82385

Files in this item

Item Metadata

Title: Density topology and pointwise convergence
Author: Wilczynski, Wladyslaw
Issued date:
Abstract:
[EN] We shall show that the space of all approximately continuous functions with the topology of pointwise convergence is not homeomorphic to its category analogue.
Subjects: Approximately continuous functions , I-approximately continuous functions , topology of pointwise convergence
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2048
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2048
Type: Artículo

References

A.V. Arkhangel'skii, Prostranstwa funktsii v topologii potochechnoi skhodimosti (Spaces of functions in the topology of pointwise convergence), General topology, spaces of functions and dimension, MGU Moskva 1985 (in Russian).

T. Bartoszynski, H. Judah, Set theory. On the structure of the Real Line, A.K. Peters, Wellesley 1995.

Goffman, C., Neugebauer, C. J., & Nishiura, T. (1961). Density topology and approximate continuity. Duke Mathematical Journal, 28(4), 497-505. doi:10.1215/s0012-7094-61-02847-2 [+]
A.V. Arkhangel'skii, Prostranstwa funktsii v topologii potochechnoi skhodimosti (Spaces of functions in the topology of pointwise convergence), General topology, spaces of functions and dimension, MGU Moskva 1985 (in Russian).

T. Bartoszynski, H. Judah, Set theory. On the structure of the Real Line, A.K. Peters, Wellesley 1995.

Goffman, C., Neugebauer, C. J., & Nishiura, T. (1961). Density topology and approximate continuity. Duke Mathematical Journal, 28(4), 497-505. doi:10.1215/s0012-7094-61-02847-2

E. Lazarow, The coarsest topology of I-approximately continuous functions, Comm. Math. Univ. Carolinae 27 (1986), 695-704.

Oxtoby, J. C. (1980). Measure and Category. Graduate Texts in Mathematics. doi:10.1007/978-1-4684-9339-9

W. Poreda, E. Wagner-Bojakowska, The topology of I-approximately continuous functions, Radovi Mat. 2 (1986), 263-277.

W. Poreda, E. Wagner-Bojakowska, W. Wilczy_nski, A category analogue of the density topology Fund. Math. 125 (1985), 167-173.

Tall, F. (1976). The density topology. Pacific Journal of Mathematics, 62(1), 275-284. doi:10.2140/pjm.1976.62.275

[-]

This item appears in the following Collection(s)

Show full item record